Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Products with closed projections. II


Author: N. Noble
Journal: Trans. Amer. Math. Soc. 160 (1971), 169-183
MSC: Primary 54.25
DOI: https://doi.org/10.1090/S0002-9947-1971-0283749-X
MathSciNet review: 0283749
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions under which some or all of the projections on a product space will be closed or $ z$-closed are studied, with emphasis on infinite products. These results are applied to characterize normal products up to countably many factors, to characterize closed product maps up to finitely many factors, and to give conditions under which products will be countably compact, Lindelöf, paracompact, $ \mathfrak{m} - \mathfrak{n}$-compact, etc. Generalizations of these results to $ \mathfrak{n}$-products and box products are also given. Our easily stated results include: All powers of a $ {T_1}$ space $ X$ are normal if and only if $ X$ is compact Hausdorff, all powers of a nontrivial closed map $ p$ are closed if and only if $ p$ is proper, the product of countably many Lindelöf $ P$-spaces is Lindelöf; and the product of countably many countably compact sequential spaces is countably compact sequential.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.25

Retrieve articles in all journals with MSC: 54.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0283749-X
Keywords: Closed projections, $ z$-closed projections, normal products, paracompact products, Lindelöf products, countably compact products, $ \mathfrak{m} - \mathfrak{n}$-compact products, $ \mathfrak{n}$-products, box products, products of closed maps
Article copyright: © Copyright 1971 American Mathematical Society